# SDR FDEA201510143203

- Difficulty date: October 14, 2015
- Submitted: October 14, 2015
- Operation: Air carrier
- Aircraft: N777FD
- Make and model: Boeing 757222
- Aircraft serial: 25222
- Aircraft time: 749 hours, 27,303 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N51114
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1681, RBL 30 - 49, FLOORBEAM UPPER FLANGE FWD LOWER SURFACE FOUND CORRODED.   COMPLIED WITH EA F-5310-T0321782 PART 1.    REPAIR CLASSIFIED AS MAJOR.
